MathSciNet Relay Station
MathSciNet bibliographic data
MR1351489 (96k:55009) 55N45 (55M20 55R12)
Geoghegan, Ross; Nicas, Andrew; Oprea, John Higher Lefschetz traces and spherical Euler characteristics. Trans. Amer. Math. Soc. 348 (1996), no. 5, 2039–2062.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement